| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implantation procedure, the patient experienced visual issue with lights.The iol was replaced with a unspecified monofocal iol 1 month, 2 weeks, 1 day after the initial implant procedure.The clinical reason provided for explant was dysphotopsias.Additional information has been requested however no further information available.
Event or Problem Description
Additional information was received indicating that the patient had experienced halos, rings at night.There was no further impact to the patient.Additional information has been requested however no further information available.
Additional Manufacturer Narrative
Corrected information provided in a.2., a3.A.B.5., b.6., e.1., and d.10., additional information was provided in h.3., h.6.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of a qualified cartridge and viscoelastic.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company t0, 17.0 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified, monofocal lens.Due to the exchange of an extended depth of focus lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).